You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Measures of δ Equulei, = OΣ₅₃₅

R. G. Aitken
Publications of the Astronomical Society of the Pacific
Vol. 13, No. 79 (June 1, 1901), p. 125
Stable URL:
Page Count: 1
Subjects: Astronomy
Find more content in these subjects: Astronomy
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails